Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Hopf algebras of dimension $2p$


Author: Siu-Hung Ng
Journal: Proc. Amer. Math. Soc. 133 (2005), 2237-2242
MSC (2000): Primary 16W30
Published electronically: February 15, 2005
MathSciNet review: 2138865
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $H$ be a finite-dimensional Hopf algebra over an algebraically closed field of characteristic 0. If $H$ is not semisimple and $\dim(H)=2n$ for some odd integer $n$, then $H$ or $H^*$ is not unimodular. Using this result, we prove that if $\dim(H)=2p$ for some odd prime $p$, then $H$ is semisimple. This completes the classification of Hopf algebras of dimension $2p$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 16W30

Retrieve articles in all journals with MSC (2000): 16W30


Additional Information

Siu-Hung Ng
Affiliation: Department of Mathematics, Iowa State University, Ames, Iowa 50011
Email: rng@math.iastate.edu

DOI: https://doi.org/10.1090/S0002-9939-05-07804-4
Keywords: Finite-dimensional Hopf algebras
Received by editor(s): November 24, 2003
Received by editor(s) in revised form: April 7, 2004
Published electronically: February 15, 2005
Communicated by: Martin Lorenz
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.